# SDR UPS802415

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57556005
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED CORROSION ON BELTFRAME CAP AT FS 1140, LONGERON 31R-31L.  REPLACED CAP PER SRM 51-1-21.
